MathSciNet Relay Station
MathSciNet bibliographic data
MR1156579 46B20
Vanderwerff, Jon Fréchet differentiable norms on spaces of countable dimension. Arch. Math. (Basel) 58 (1992), no. 5, 471–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement